# SDR 95ZZZX5385

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529MD
- Make and model: Doug DC-9-32
- Aircraft serial: 47262
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

ATL/FLL - FLT 515 - FLIGHT MADE AN AIR RETURN TO ATL DUE TO NR 1 ENGINE HIGH OIL TEMP AT 150 DEGREES.  ENGINE SHUT DOWN IN-FLIGHT AND CAPTAIN DECLARED EMERGENCY.  RAN ENGINE AT POWER, OPS CHECK GOOD AFTER CHECKING ALL WIRING AND CONNECTORS.  CHANGED OIL AND FILTER, NO ABNORMALITIES NOTED.  CLEANED GROUND STUD (906) MM 79-23, 79-33, AND WD 79-33-00.  ALSO, REMOVED AND REPLACED GROUND TERMINAL WITH NEW ONE.
